You can read my most recent journal entry for the full story, but basically I increased my lexapro from 5mg to 7.5mg after about 6 weeks because I had a relapse for 2 weeks, then I was feeling absolutely fantastic for another 6 weeks, and last week I had another relapse, but was able to get through it without increasing my medicine. However, I am feeling very strange..almost how I felt when I first started the Lexapro, and I have this constant nervous energy running through me where I feel I can't relax. I also may have a sinus infection which could be causing these ewird feelings too..but I just don't know what to do! Could it be the medicine, or does it need to be upped??
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...